# SDR P5CA9700328

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, RIGHT INBOARD TRAILING EDGE FLAP FOREFLAP LOWER SURFACE.  BLENDED OUT CORROSION AND REPAIRED DELAMINATED AREAS PER BOEING SRM 51-40-09.
